The Bernstein-Osserman-Xavier theorems
Théorie des variétés minimales et applications, Astérisque, no. 154-155 (1987), pp. 95-113.
@incollection{AST_1987__154-155__95_0,
     author = {O'Shea, Donal B.},
     title = {The {Bernstein-Osserman-Xavier} theorems},
     booktitle = {Th\'eorie des vari\'et\'es minimales et applications},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {154-155},
     year = {1987},
     zbl = {0635.53036},
     mrnumber = {955061},
     language = {en},
     url = {http://www.numdam.org/item/AST_1987__154-155__95_0/}
}
TY  - CHAP
AU  - O'Shea, Donal B.
TI  - The Bernstein-Osserman-Xavier theorems
BT  - Théorie des variétés minimales et applications
AU  - Collectif
T3  - Astérisque
PY  - 1987
DA  - 1987///
IS  - 154-155
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1987__154-155__95_0/
UR  - https://zbmath.org/?q=an%3A0635.53036
UR  - https://www.ams.org/mathscinet-getitem?mr=955061
LA  - en
ID  - AST_1987__154-155__95_0
ER  - 
%0 Book Section
%A O'Shea, Donal B.
%T The Bernstein-Osserman-Xavier theorems
%B Théorie des variétés minimales et applications
%A Collectif
%S Astérisque
%D 1987
%N 154-155
%I Société mathématique de France
%G en
%F AST_1987__154-155__95_0
O'Shea, Donal B. The Bernstein-Osserman-Xavier theorems, in Théorie des variétés minimales et applications, Astérisque, no. 154-155 (1987), pp. 95-113. http://www.numdam.org/item/AST_1987__154-155__95_0/

[1] L. V. Ahlfors and L. Sario, Riemann surfaces, Princeton University Press, Princeton, New Jersey, 1960. | DOI | MR

[2] F. J. Almgren Jr., Some interior regularity theorems for minimal surfaces and an extension of Bernstein's theorem, Ann. Math. 84 (1966), 277-292. | DOI | MR | Zbl

[3] S. Bernstein, Sur un théorème de géométrie et ses applications aux équations aux dérivées partielles du type elliptique, Comm. de la Soc. Math. de Kharkov (2ème série) 15 (1915-17), 38-45. | JFM

[4] E. Bombieri, E. De Giorgi and E. Giusti, Minimal cones and the Bernstein problem, Inventiones Math. 7 (1969), 243-268. | DOI | EuDML | MR | Zbl

[5] S. S. Chern, An elementary proof of the existence of isothermal parameters on a surface, Proc. Amer. Math. Soc. 6 (1955), 771-782. | DOI | MR | Zbl

[6] S. S. Chern, Minimal surfaces in a Euclidean space of N dimensions, in Differential and Combinatorial Topology, Symposium in honor of Marston Morse, Princeton University Press, Princeton, 1965, 187-198. | MR | Zbl

[7] S. S. Chern and R. Osserman, Complete minimal surfaces in Euclidean n-space, J. Anal. Math. 19 (1967), 15-34. | DOI | MR | Zbl

[8] E. De Giorgi, Una estensione del teorema di Bernstein, Ann. Sc. Norm. Pisa 19 (1965), 79-85. | EuDML | MR | Zbl

[9] W. H. Fleming, On the oriented Plateau problem, Rend. Circ. Mat. Palermo 2 (1962), 1-22. | MR | Zbl

[10] W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, 1964. | MR | Zbl

[11] D. A. Hoffman and R. Osserman, The geometry of the generalized Gauss map, Memoirs of the Amer. Math. Soc. 28, 236 (1980). | DOI | MR | Zbl

[12] H. B. Lawson Jr., Lectures on minimal submanifolds, vol. 1, Publish or Perish Inc., Berkeley, 1980 (reprinted from IMPA (1973)). | MR | Zbl

[13] H. B. Lawson, this volume.

[14] R. Osserman, Proof of a conjecture of Nirenberg, Comm. Pure Appl. Math. 12 (1959), 229-232. | DOI | MR | Zbl

[15] R. Osserman, Minimal surfaces in the large, Comment. Math. Helv. 35 (1961), 65-76. | DOI | EuDML | MR | Zbl

[16] R. Osserman, Global properties of minimal surfaces in E 3 and E n , Ann. Math. 2, 80 (1964), 340-364. | DOI | MR | Zbl

[17] R. Osserman, A survey of minimal surfaces, Van Nostrand, New York, 1969. | MR | Zbl

[18] R. Schoen, L. Simon and S. T. Yau, Curvature estimates for minimal hypersurfaces, Acta Math. 134 (1975), 275-288. | DOI | MR | Zbl

[19] J. Simons, Minimal varieties in Riemannian manifolds, Ann. Math. 88 (1968), 62-105. | DOI | MR | Zbl

[20] K. Voss, Über vollständige Minimalflächen, L'Enseignement Math. 10 (1964), 316-317.

[21] F. Xavier, The Gauss map of a complete non-flat minimal surface cannot omit 7 points of the sphere, Ann. Math. 113 (1981), 211-214. | DOI | MR | Zbl

[22] F. Xavier, Erratum to the Daper "The Gauss map of a complete non-flat minimal surface cannot omit 7 points of the sphere", Ann. Math. 115 (1982), 667. | DOI | MR | Zbl

[23] S. T. Yau, Some function-theoretic properties of complete Riemannian manifolds and their applications to geometry, Indiana U. Math. J. 25 (1976), 659-670. | DOI | MR | Zbl